Advertisement

Principe de dualité pour des espaces de suites associés à une suite de variables aléatoires

  • D. Dacunha-Castelle
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 124)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    KWANPIEN Notes aux C.R. Acad. Sc. Paris — Série A — T. 267, no 19, 4 nov. 1968, p. 698–700.Google Scholar
  2. [2]
    SCHWARTZ Note aux C.R. Acad. Sc. Paris — Série A — T. 266, no 1, 3 janv. 1968, p. 7–9.Google Scholar
  3. [3]
    SCHWARTZ Note aux C.R. Acad. Sc. Paris — Série A — T. 265, no 25, 18 déc. 1967, p. 832–834.Google Scholar
  4. [4]
    SCHWARTZ Séminaire de Calcul des Probabilités (communication orale) — Paris 12/68.Google Scholar
  5. [5]
    SCHAEFFER Espaces vectoriels topologiques — New-York, McMillan 1967.Google Scholar
  6. [6]
    BRETAGNOLLE et DACUNHA-CASTELLE Notes aux C.R. Acad. Sc. Paris — T. 265 — Oct. 1967.Google Scholar
  7. [7]
    BRETAGNOLLE et DACUNHA-CASTELLE Annales de l’Ecole Nationale Supérieure (à paraître).Google Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • D. Dacunha-Castelle

There are no affiliations available

Personalised recommendations